Abstract
Formulas are derived for the variance of sample means associated with finite state Markov processes. Numerical results are presented to illustrate the use of the formulas for example processes. The formulas can be used to evaluate proposed statistical methods for estimating the variance of a sample mean obtained from simulation experiments.
Original language | English |
---|---|
Pages (from-to) | 25-40 |
Journal | Journal of Statistical Computation and Simulation |
Volume | 12 |
DOIs | |
State | Published - 1980 |